I have had seizures now for 20 years. I have the petit ones, shaking and such. There has been a few times I have had the big ones, where eyes roll back in head, loss of time and didnt know I was having it until I woke up in the hospital. I thought that I was getting them under control (somewhat), I would still have a couple of them, especially in the mornings, but not as much as I used to have them. When it is my time of the month I would take an extra Tegratol (sp??) cause I have them more at that time. BTW: I take Tegratol twice a day and Depakote 5 times a day.
Here lately I have been having more seizures. I had a big one yesterday morning where I fell and when I was falling got my finger stuck in the door and couldnt get it out. My husband said I am taking too many tegratols and that is probably why i am having them all of a sudden. My mom said it was called rebound effect. Was wondering if anyone has gone through this...I dont wanna go back to the Nero. dont think he knows what he is doing anyways. lol He will just put me on more depakote..any help would be great ...thanks